MathSciNet Relay Station
MathSciNet bibliographic data
MR1079895 (91m:55014) 55R50 (57R20)
Li, Bang He; Duan, Hai Bao Spin characteristic classes and reduced $K{\rm Spin}$ group of a low-dimensional complex. Proc. Amer. Math. Soc. 113 (1991), no. 2, 479–491.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement